# SDR SWIA200717666

- Difficulty date: January 13, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 32,676 hours, 43,133 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE INBOARD BEAM AT HYDRAULIC BAY IS CRACKED, DISCOVERED DURING A-CHECK INSPECTION.  REPLACED RIGHT NACELLE INBOARD BEAM AT HYD BAY PER SRM 51-40-02 AND SEE RII 54-900-1000.
